Simulation Methods in Ruin Models with Non-linear Dividend Barriers

Hansjörg Albrecher, Reinhold Kainhofer, Robert Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)277-287
JournalMathematics and Computers in Simulation
Volume62
Publication statusPublished - 2003

Cite this

Simulation Methods in Ruin Models with Non-linear Dividend Barriers. / Albrecher, Hansjörg; Kainhofer, Reinhold; Tichy, Robert.

In: Mathematics and Computers in Simulation, Vol. 62, 2003, p. 277-287.

Research output: Contribution to journalArticleResearchpeer-review

@article{ff9368764b4d42febc0374421b283f96,
title = "Simulation Methods in Ruin Models with Non-linear Dividend Barriers",
author = "Hansj{\"o}rg Albrecher and Reinhold Kainhofer and Robert Tichy",
year = "2003",
language = "English",
volume = "62",
pages = "277--287",
journal = "Mathematics and Computers in Simulation",
issn = "0378-4754",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Simulation Methods in Ruin Models with Non-linear Dividend Barriers

AU - Albrecher, Hansjörg

AU - Kainhofer, Reinhold

AU - Tichy, Robert

PY - 2003

Y1 - 2003

M3 - Article

VL - 62

SP - 277

EP - 287

JO - Mathematics and Computers in Simulation

JF - Mathematics and Computers in Simulation

SN - 0378-4754

ER -